MAUDE Adverse Event Report: RESMED LTD AIRSENSE 10 AUTOSET USA TRI

RESMED LTD AIRSENSE 10 AUTOSET USA TRI
Model Number 37208
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation could be performed.The device has not been returned, therefore, resmed is unable to confirm the alleged malfunction at this time.(b)(4).
 
Event or Problem Description
It was reported to resmed that an airsense 10 device caught fire.There was no patient harm or a serious injury reported as result of this incident.
 
Additional Manufacturer Narrative
This report is being submitted as a correction to the initial report.It was determined on march 12, 2020 that two medwatch reports were submitted for the same event associated with device airsense 10, serial number (b)(4).Complaint was initially recorded in resmed ref: (b)(4) with an aware date of jan 9, 2020.The complaint was deemed reportable and a medwatch report was filed, manufacturer report number: 3004604967-2020-00219.Resmed ref: (b)(4) was created on jan 20, 2020 to process the device return.The complaint was deemed reportable and a medwatch report was filed, manufacturer report number: 3004604967-2020-00259.Therefore, two complaints were created and reported as medwatches for the same issue.The initial medwatch report 004604967-2020-00219 was deemed as a duplicate and this supplemental report is being submitted as a correction.Please refer to report number 3004604967-2020-00259 for a detailed investigation regarding the reported event.
 
Event or Problem Description

Brand Name
AIRSENSE 10 AUTOSET USA TRI
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive.
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key9673950
Report Number3007573469-2020-00219
Device Sequence Number16743282
Product Code BZD
UDI-Device Identifier00619498372089
UDI-Public(01)00619498372089(10)1247647
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
Report Date (Section F) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37208
Device Catalogue Number37208
Device Lot Number1247647
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/12/2020
Device Age30 MO
Event Location Home
Date Report to Manufacturer04/06/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight113
Date Report Sent to FDA04/06/2020